| Catalog Number |
5393270 |
| Medical Device Problem Codes |
Contamination (1120); Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent the dialysis catheter placement procedure.It was reported that prior to the procedure, the lubricant type substance allegedly appeared on the red end of the device.There was no patient contact.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: three 23cm glidepath d/l catheter with an unsealed package were returned for evaluation.Visual evaluation was performed on the returned devices.A catheter stylet was noted to be loaded on the red luer.The red luers were inspected and it appeared to look oil-glossy throughout.The manufacturing evaluation site states, based on the visual evidence provided, the problem reported by "red luer had an oily appearance" is confirmed.Therefore, the investigation is confirmed for the reported device contamination issues.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (device, component, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent the dialysis catheter placement procedure using glidepath.Prior to the procedure, the lubricant type substance allegedly appeared on the red end of the device.There was no patient contact.